MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5256
Medical Device Problem Codes Premature Discharge of Battery (1057); Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the pacemaker exhibited backup vvi due to premature battery depletion.V pulse amplitude was noted to be greater than 4 v.The physician believes that the lead wear caused the device to go into backup vvi.Bradycardia was noted.The device was explanted and replaced.The rv lead was made inactive and left in the patient's body.A new rv lead was implanted successfully.The patient was in a stable condition.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
VERITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8242593
Report Number2017865-2019-00591
Device Sequence Number2279275
Product Code LWP
UDI-Device Identifier05414734006811
UDI-Public05414734006811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model Number5256
Device Lot Number4284088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;